RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 4, Pages 752–755 (Mi dan21788)  

MATHEMATICS

On local infinite divisibility of Markoff processes

A. V. Martynov

Voronezh State University

Full text: PDF file (470 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 22.10.1956

Citation: A. V. Martynov, “On local infinite divisibility of Markoff processes”, Dokl. Akad. Nauk SSSR, 113:4 (1957), 752–755

Citation in format AMSBIB
\Bibitem{Mar57}
\by A.~V.~Martynov
\paper On local infinite divisibility of Markoff processes
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 4
\pages 752--755
\mathnet{http://mi.mathnet.ru/dan21788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0100921}
\zmath{https://zbmath.org/?q=an:0079.34901}


Linking options:
  • http://mi.mathnet.ru/eng/dan21788
  • http://mi.mathnet.ru/eng/dan/v113/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020